×

The rational homotopy theory of certain path spaces with applications to geodesics. (English) Zbl 0421.58007


MSC:

58E10 Variational problems in applications to the theory of geodesics (problems in one independent variable)
55P62 Rational homotopy theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Deligne, P., Griffith, P., Morgen, J. &Sullivan, D., The real homotopy theory of Kähler manifolds,Invent. Math., 29 (1975), 245–274. · Zbl 0312.55011 · doi:10.1007/BF01389853
[2] Grivel P., Thèse, Université de Geneve, 1977.
[3] Gromoll, D. &Meyer, W., Periodic geodesics on compact riemannian manifolds.J. Differential Geometry, 3 (1969), 493–510. · Zbl 0203.54401
[4] Grove, K., Conditions (C) for the energy integral on certain path spaces and applications to the theory of geodesics.J. Differential Geometry, 8 (1973) 207–223. · Zbl 0277.58004
[5] – Isometry-invariant geodesics.Topology, 13 (1974), 281–292. · Zbl 0289.58007 · doi:10.1016/0040-9383(74)90021-4
[6] –, Geodesics satisfying general boundary conditions.Comment. Math. Helv., 48 (1973), 376–381. · Zbl 0268.53020 · doi:10.1007/BF02566130
[7] Grove, K. &Tanaka, M., On the number of invariant closed geodesics.Bull. Amer. Math. Soc., 82 (1976), 497–498;Acta Math., 140 (1978), 33–48. · Zbl 0325.58010 · doi:10.1090/S0002-9904-1976-14072-4
[8] Halperin, S., Lecture notes on minimal models. Publ. internes de l’U.E.R. de Math. Université de Lille 1, No. 111 (1977).
[9] –, Finiteness in the minimal models of Sullivan.Trans. Amer. Math. Soc., 230 (1977), 173–199. · Zbl 0364.55014 · doi:10.1090/S0002-9947-1977-0461508-8
[10] Halperin, S., Rational fibrations, minimal models, and fibrings of homogeneous spaces.Trans. Amer. Math. Soc., to appear. · Zbl 0387.55010
[11] Halperin, S. & Stasheff, J., Obstructions to homotopy equivalences.Advances in Math., to appear. · Zbl 0408.55009
[12] Heydemann, M. C. &Vigué, M., Application de la théorie des polynômes de Hilbert-Samuel à l’étude de certaines algèbres différentielles.C.R. Acad. Sci Paris Sér A-B, 278 (1974), 1607–1610. · Zbl 0321.13011
[13] Milnor, J., The geometric realisation of a semi-simplicial complex.Ann. of Math., 65 (1965), 357–362. · Zbl 0078.36602 · doi:10.2307/1969967
[14] Sullivan, D., Differential forms and topology of manifolds.Proceedings, Japan conference on manifolds, 1973. · Zbl 0262.50006
[15] Sullivan, D.,Infinitesimal computations in topology, Vol. 47, publications I.H.E.S. · Zbl 0374.57002
[16] Vigué-Poirrier, M. &Sullivan, D., The homology theory of the closed geodesic problem.J. Differential Geometry, 11 (1976), 633–644. · Zbl 0361.53058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.